The collocation method for solving singular integral equations along a Lyapunov contour
Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1056-1064
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_6_a16,
author = {V. A. Zolotarevskii and V. N. Seichuk},
title = {The collocation method for solving singular integral equations along a {Lyapunov} contour},
journal = {Differencialʹnye uravneni\^a},
pages = {1056--1064},
year = {1983},
volume = {19},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_6_a16/}
}
TY - JOUR AU - V. A. Zolotarevskii AU - V. N. Seichuk TI - The collocation method for solving singular integral equations along a Lyapunov contour JO - Differencialʹnye uravneniâ PY - 1983 SP - 1056 EP - 1064 VL - 19 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_6_a16/ LA - ru ID - DE_1983_19_6_a16 ER -
V. A. Zolotarevskii; V. N. Seichuk. The collocation method for solving singular integral equations along a Lyapunov contour. Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1056-1064. http://geodesic.mathdoc.fr/item/DE_1983_19_6_a16/